Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar


Calabi-Yau manifolds and a conjecture of Kobayashi

Title data

Peternell, Thomas:
Calabi-Yau manifolds and a conjecture of Kobayashi.
In: Mathematische Zeitschrift. Vol. 207 (May 1991) Issue 1 . - pp. 305-318.
ISSN 1432-1823
DOI: https://doi.org/10.1007/BF02571390

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics I (Complex Analysis) > Chair Mathematics I (Complex Analysis) - Univ.-Prof. Dr. Thomas Peternell
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 10 Nov 2020 07:51
Last Modified: 10 Nov 2020 07:51
URI: https://eref.uni-bayreuth.de/id/eprint/59433